# SDR UALA2011120106616

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 64,950 hours, 11,864 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Heat Exchanger
- Condition: No Test
- Location: Back Up Gen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

TEST FAILED WITH MESSAGE 24-47622 BACKUP GEN AIR-OIL HEAT EXCHANGER AND VALVE (RT ENGINE) DOES NOT FOLLOW COMMAND.  MAINTENANCE MESSAGE 24-47 622.
